# SDR SWAA2025030400456

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORWAY ASSIST HANDLE IS LOOSE <[01] .TIGHTENED R1 DOORWAY ASSIST HANDLE PER AMM 25-21-35-420-801. STEP 3.C. (5); [02] VERIFIED CORRECTIVE ACTION 1.
